MathSciNet Relay Station
MathSciNet bibliographic data
MR3336112 05C69
Alvarado, José D.; Dantas, Simone; Rautenbach, Dieter Perfectly relating the domination, total domination, and paired domination numbers of a graph. Discrete Math. 338 (2015), no. 8, 1424–1431.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement